MAUDE Adverse Event Report: HOLOGIC, INC. FAXITRON; CABINET, X-RAY SYSTEM

HOLOGIC, INC. FAXITRON; CABINET, X-RAY SYSTEM
Model Number BIOVISION 10X15
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported and a definitive root cause for the reported event could not be determined.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.
 
Event or Problem Description
It was reported that on (b)(6) 2021 during a imaging using a faxitron or the images sent to the physician using intellispace pacs had a discrepancy , because of this the physician had to excise additional margins from the patient.Additional information received referred to user error and software error, a technician was able to fix the issue for future tests and explain the customer how to use it properly.No other information is available.

Brand Name
FAXITRON
Common Device Name
CABINET, X-RAY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC.
36 apple ridge rd
danbury CT 06810
MDR Report Key12428634
Report Number1220984-2021-00030
Device Sequence Number5131113
Product Code MWP
UDI-Device Identifier00857069006012
UDI-Public(01)00857069006012(11)160729
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K091558
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBIOVISION 10X15
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2021
Initial Report FDA Received Date09/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;